# SDR AU960303

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Side Brace
- Part number: 9529900
- Condition: Cracked
- Location: Mlg Sys Lt/Rt
- Component: 9529902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT MAIN LANDING GEAR SIDE BRACE STUDS P/N 95299-00 AND P/N 95299-0 2 CRACKED - FOUND DURING MAGNETIC PARTICLE INSPECTION IAW AD/PA34/46.
